Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Tensor products of unitary representations of ${\text{SL}}_2 \left( {\mathbf{R}} \right)$


Author: Joe Repka
Journal: Bull. Amer. Math. Soc. 82 (1976), 930-932
MSC (1970): Primary 22E45; Secondary 22E43
DOI: https://doi.org/10.1090/S0002-9904-1976-14223-1
MathSciNet review: 0425026
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Anh, Restriction of the principal series of SL(n, C) to some reductive subgroup, Pacific J. Math. 38 (1971), 295-313. MR 327980
  • 2. S. Lang, SL2(R), Addison-Wesley, Reading, Mass., 1975. MR 430163
  • 3. R. P. Martin, On the decomposition of tensor products of principal series representations for real-rank one semisimple groups, Trans. Amer. Math. Soc. 201 (1975), 177—211. MR 51 #10541.
  • 4. L. Pukánszky, On the Kronecker product of irreducible representations of the 2 × 2 real unimodular group. I, Trans. Amer. Math. Soc. 100 (1961), 116-152. MR 30 #3177. MR 172962

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22E45, 22E43

Retrieve articles in all journals with MSC (1970): 22E45, 22E43


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14223-1

American Mathematical Society